# SDR 2005FA0001609

- Difficulty date: December 2, 2005
- Submitted: December 21, 2005
- Operation: General aviation
- Aircraft: N108KU
- Make and model: Beech C90
- Aircraft serial: LJ568
- Engine: Pwa PT6A20
- System (JASC): 7250 · Turbine Section
- Part: Housing
- Part number: 310427901
- Condition: Failed
- Location: Power Turbine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POWER TURBINE SHAFT HOUSING CRACKED AND BROKEN, PN 310427901.  (K)
